# SDR TWAA9816305

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49358
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: 447245
- Condition: Worn
- Location: Gearbox Drive
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APPROX 3000 FT, THE RT ENG SHUT ITSELF DOWN.  FLT RETURNED TO OKC.  REPLACED THE ENGINE.  CHECK-C 12-10-97 MCI.  UPON ENGINE TEAR DOWN FOUND THE UPPER GEARBOX DRIVE SUPPORT BEARING HAD FAILED, WHICH CAUSED THE N2 DRIVE SHAFT TO SHEAR WITH SUBSEQUENT ENGINE SPOOL DOWN.
